# SDR FDEA200906152115

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Bs 540 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 540, STR 21-22L, LWR STUB FRAME EXTENSION, CRACK ON RADIUS.  REPAIRED FORWARD CARGO COMPARTMENT LOWER STUB FRAME EXTENSION IAW EA 7-5310-126829.
